# SDR ASAA2015060112003

- Difficulty date: June 1, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,761 hours, 9,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, RT SIDEPLATE CHANNEL IS CORRODED.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND BEYOND ALLOWABLE LIMITS OF 10 PERCENT THICKNESS MAX IAW SRM 53-00-53-1S-2.  ORIGINAL MATERIAL THICKNESS WAS 0.040 IN; REMOVED 0.013 IN; REMAINING THICKNESS IS 0.027".  ACCOMPLISHED A SPLICE REPAIR TO THE FWD CARGO RT SIDEPLATE IAW SRM 53-00-53-2R-5.
